# SDR CALA2021061100847

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N37525
- Make and model: Boeing 737-9
- Aircraft serial: 64500
- Aircraft time: 437 hours, 188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN COACH SEATS 9,10,11,12,14,21,22,23,24,26,27,30,34,37C AISLE SIDE EMERGENCY ESCAPE PATH LIGHTING, EEL HOUSINGS MOUNTING SCREWS ARE LOOSE. SECURED ALL EEL FLOOR PATH LIGHTING HOUSINGS LISTED ABOVE, REF CMM 25-21-65, FIG 16, ITEMS #10 AND 20. ALL EEL TESTED IAW AMM 33-51-00-710-801, TESTS GOOD.
